Anyone become allergic to adhesive in estrogen patches?

Anyone become allergic to adhesive in estrogen patches?

Anonymous
Anonymous

April 4th, 2011, 1:47 am #1

I'm feeling itchy where the vivelle dot patches have gone on my stomach... not outrageously unbearably itchy, but annoying. I think it is the adhesive. What did you switch to?
Quote
Share

demomone
demomone

April 4th, 2011, 1:54 am #2

I saw my derm about it and she prescribed an ointment but I do not remember the name..
Quote
Share

Anonymous
Anonymous

April 4th, 2011, 2:05 am #3

I really kind of like the patch concept and am hoping I can find a way to keep using them.
Quote
Share

Joined: July 5th, 2006, 6:35 pm

April 4th, 2011, 3:32 am #4

The patches will usually stick again. I had the same issue and just grinned and bared it. Just be sure when you change the patches, you put them in a different location and put some hydrocortisone cream on the spots.
Quote
Like
Share

Joined: October 9th, 2008, 2:53 am

April 4th, 2011, 7:01 am #5

I'm feeling itchy where the vivelle dot patches have gone on my stomach... not outrageously unbearably itchy, but annoying. I think it is the adhesive. What did you switch to?
Hi, I never used those patches but am allergic to adhesives esp on bandaids. Sounds like you might be too. See if the oestrogen can be had via another delivery system, good luck, get calamine lotion as it stops the itch, best, TH.
Quote
Like
Share

ks
ks

April 4th, 2011, 12:04 pm #6

I'm feeling itchy where the vivelle dot patches have gone on my stomach... not outrageously unbearably itchy, but annoying. I think it is the adhesive. What did you switch to?
I actually had swollen feet and I dropped my lining from the patches. I ended up switching to estrace (vaginally) and had no more complications. Good Luck!

ks
Quote
Share

Anonymous
Anonymous

April 4th, 2011, 2:23 pm #7

I'm feeling itchy where the vivelle dot patches have gone on my stomach... not outrageously unbearably itchy, but annoying. I think it is the adhesive. What did you switch to?
I was on Climara patches for several months before one day they started itching. I scratched and suddenly everywhere I had had a patch for the past 10 days sprang to life with a red bumpy rash. I used cortaid cream to relieve the itching and my RE switched me to oral estrace.
Quote
Share

Anonymous
Anonymous

April 5th, 2011, 1:38 am #8

I actually had swollen feet and I dropped my lining from the patches. I ended up switching to estrace (vaginally) and had no more complications. Good Luck!

ks
Geez I guess I'll find out on Friday if the estrogen patches are not agreeing with my lining. This is a mock cycle at a new clinic, at my old clinic I used just estrace. My lining was fine on estrace (and had successful pg) but E2 numbers on b/w were sky high. The patches so far are keeping my E2 numbers down to earth but haven't had a lining check yet.

Quote
Share

Anonymous
Anonymous

April 5th, 2011, 1:45 am #9

Hi, I never used those patches but am allergic to adhesives esp on bandaids. Sounds like you might be too. See if the oestrogen can be had via another delivery system, good luck, get calamine lotion as it stops the itch, best, TH.
And adhesive tape used on IVs. I have always had a slight allergy but nothing serious, just annoying. I don't want to switch estrogens right now as I am in the middle/end of a mock cycle and want to see it through using this protocol.
Quote
Share

Anonymous
Anonymous

April 5th, 2011, 1:53 am #10

The patches will usually stick again. I had the same issue and just grinned and bared it. Just be sure when you change the patches, you put them in a different location and put some hydrocortisone cream on the spots.
That is very good to know you did the grin-and-bear-it, that is my thinking as well unless there is a severe reaction. I will try the hydrocortisone if I need it.

It hasn't gotten bad enough to remove patches to scratch, and I have been using different areas in a patchwork fashion. Oddly I think I am reacting to the residue left behind (and it looks frightful with lint stuck to it) but do want to scrub my stomach raw getting rid of it right now. I bought stuff to remove residue without scrubbing, will try tomorrow when I change patches. I can't let my acupuncture lady see my stomach with sticky black lint tomorrow.
Quote
Share